| Catalog Number |
MZ5307 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxzero extension set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that the tubing strung with a bifuse for picc.Once hung, infusion pump began alarming occluded for both the mainline and the medline ports.Nothing clamped or kinked found.Unable to flush thru medline.Tried reseating connections.Occlusion continued.Ended up switching out bifuse tubing and then issue resolved.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.